# SDR UPS01836631

- Difficulty date: August 5, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 75,309 hours, 25,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5755032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 1710 RBL 10, MAIN CABIN FLOOR SUPPORT IS CORRODED BEYOND LIMITS. REMOVED, FABRICATED, AND REPLACED FLOOR SUPPORT IAW DWG 5755032.
